# SDR IPXA1564698

- Difficulty date: February 5, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1540-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MISSING INSERT IN FLOORBOARD AT STA 1590, RBL44.  REPLACED MCB FLOORBOARD AT BS 1540-1600, RBL 44, IAW EO B757-5320-96 92-G.
